Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Butterfly fluttering on side of breasts, on Voltaren, side effect ?

for the past 9 days I have been taking Diclofenac Sodium EC (Voltaren) prescribed by my doctor. For the last 3 days I have had a butterfly flutter (off and on) on the right side of my breasts. I have read all about the drug and have had no side effects, there was no mention of fluttering feelings. what can be the cause of the fluttering? do you think it can be related to the drug? I hope not I have had full mobility since I started Voltaren
Asked On : Wed, 28 Mar 2012
Answers:  1 Views:  375
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for your query.
Voltatren is a noon steroidal anti inflammatory drug so it can cause increased acidity in stomach as one of the side efffects.
For this you should take an antacid like Ranitidine along with the drug or at least take it with milk.
The fluttering sensation is not due to the drug so please do not worry.
It could be related to anxiety.
Take care.
Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor